# SDR 97ZZZX4133

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED HINGE ELASTOMERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS FROM KIT 350A33-2153-00, CORRECTED PROBLEM.
